Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 94, NWS Amarillo, TX

November 7, 2011Donley County, Gray County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Nov 7, 2011, 1:46 PM CST for Donley County, Gray County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 7, 2011, 1:46 PM CST (19:46 UTC)
Expired
Nov 7, 2011, 2:30 PM CST
In force
44 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Donley County, TX, Gray County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 7, 1:11 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 7.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1730 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

497 
WUUS54 KAMA 071946
SVRAMA
TXC129-179-072030-
/O.NEW.KAMA.SV.W.0094.111107T1946Z-111107T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
146 PM CST MON NOV 7 2011

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DONLEY COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 230 PM CST

* AT 142 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 5 MILES NORTHEAST OF HOWARDWICK...OR ABOUT 10 MILES
  NORTHEAST OF CLARENDON...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALANREED...
  MCLEAN...
  LAKE MCCLELLAN...
  HOWARDWICK...
  GREENBELT LAKE...
  CLARENDON...
  LELIA LAKE...
  HEDLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH
LITTLE OR NO ADVANCED WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3529 10089 3531 10055 3480 10058 3479 10105
TIME...MOT...LOC 1945Z 207DEG 32KT 3513 10079

$$

ANDRADE
1 follow-up statement
785 
WWUS54 KAMA 072011
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
211 PM CST MON NOV 7 2011

TXC129-179-072030-
/O.CON.KAMA.SV.W.0094.000000T0000Z-111107T2030Z/
DONLEY TX-GRAY TX-
211 PM CST MON NOV 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CST
FOR SOUTHEASTERN GRAY AND NORTHERN DONLEY COUNTIES...

AT 206 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ALANREED...OR ABOUT 20 MILES NORTHEAST OF CLARENDON...
MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MCLEAN. 

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE 
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3526 10081 3531 10055 3497 10059 3491 10096
TIME...MOT...LOC 2009Z 218DEG 20KT 3520 10070

$$

ANDRADE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 12:09 PM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Nov 7, 12:09 PM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1209 PM CST MON NOV 7 2011

.AVIATION...
A CHALLENGING TAF FCST THIS CYCLE WITH SOMEWHAT LOWER CONFIDENCE THAN
NORMAL. UPPER LEVEL LOW PRESSURE SYSTEM OVER SWRN US STILL ON TRACK
TO MOVE ACROSS SRN ROCKIES AND ADJACENT PLAINS STATES LATER TODAY
THRU TUESDAY MORNING. MODELS CONTINUE TO STRUGGLE WITH THE ASSOCIATED
SURFACE COLD FRONT WHICH IS CURRENTLY DRAPED ACROSS SERN HALF OF THE
PNHDLS. THIS FEATURE MAY RETREAT NWD A BIT THIS AFTERNOON...BUT THEN
IT SHOULD GRADUALLY PUSH SWD AGAIN SOMETIME DURG FIRST 12 HOURS OF
THIS FCST PERIOD. EXTENT AND REDEVELOPMENT OF LOW CLOUDS REMAINS A
DIFFICULT ELEMENT...BUT DO EXPECT THEM TO AFFECT ALL TAF SITES
SOMETIME DURG NEXT 24 HOURS. IT APPEARS THE MAIN SHIELD OF
PRECIPITATION HAS SHIFTED E OF THE TAF SITES. HOWEVER...SOME
WRAPAROUND LIGHT RAIN AND LIGHT SNOW MIX OR EVEN LIGHT SNOW WILL BE
PSBL AT KGUY AND KDHT VERY LATE TNGT AND TUE MORNING. HOWEVER...
CONFIDENCE IS LOW IN TIMING AND WHERE THIS MIGHT OCCUR SO HAVE OPTED
TO LEAVE OUT AT THIS TIME. OVERALL...A SOMEWHAT LOW CONFIDENCE TAF
FCST WITH AMENDMENTS PSBL.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 1138 AM CST MON NOV 7 2011/

UPDATE...
SEVERE WEATHER STILL LOOKS POSSIBLE ACROSS THE EASTERN PANHANDLES
THIS AFTERNOON AND EVENING...WITH THE MAIN FOCUS EXPECTED TO BE
ACROSS THE SOUTHEAST TEXAS PANHANDLE. ROUND OF ELEVATED MORNING
CONVECTION DRIVEN BY THETA-E ADVECTION/ISENTROPIC LIFT ATTENDANT TO
THE LLJ CONTINUES TO LIFT NORTHEAST ACROSS THE NORTHEAST HALF OR SO
OF THE CWA LATE THIS MORNING. SURFACE WARM FRONT CONTINUES TO
GRADUALLY WORK NORTHWEST TOWARD THE FAR SOUTHEAST TX PANHANDLE AHEAD
OF SURFACE LOW LIFTING NORTHEAST OUT OF THE PERMIAN BASIN. LATEST
TEMP AND DEWPOINT AT KCDS HAS CLIMBED TO 71F AND 62F
RESPECTIVELY...WITH 15 KT SOUTHEAST WINDS AND HIGHER GUSTS SOUTHEAST
OF THE FRONT. EXPECT THE FRONT TO CONTINUE TO PIVOT NORTHWEST AS THE LOW
LIFTS NORTHEAST THIS AFTERNOON...ALLOWING THESE WARMER TEMPS...HIGHER
DEWPOINTS...AND RESULTANT STRONGER INSTABILITY TO WORK INTO THE
SOUTHEAST TX PANHANDLE. VIS SATELLITE IMAGERY SHOWS SOME BREAKS IN
THE CLOUDS CURRENTLY WORKING INTO THE SOUTH CENTRAL/SOUTHEAST TX
PANHANDLE WITH ADDITIONAL CLEARING TO THE SOUTHWEST IN THE MID-LEVEL
DRY SLOT. ANY SUNSHINE COMBINED WITH THE INCREASING LOW-LEVEL MOISTURE
WILL QUICKLY INCREASE INSTABILITY. ACTUAL CAPE VALUES WILL DEPEND ON
AMOUNT OF INSOLATION...BUT MLCAPES IN THE 1000-2000 J/KG RANGE SEEM
VERY POSSIBLE. STRONG DEEP-LAYER SHEAR ON THE ORDER OF 50-60 KTS IS
STILL ANTICIPATED...AND SURFACE WINDS BACKED TO THE SOUTHEAST SOUTH
OF THE FRONT WILL LEAD TO INCREASED LOW-LEVEL SHEAR/SRH ACROSS THE
SOUTHEAST TX PANHANDLE AS WELL. 0-1KM BULK SHEAR EXPECTED TO REACH
VALUES AROUND 25 KTS JUST SOUTH OF THE FRONT WITH 0-1KM SRH AS HIGH
AS 200-300 M2/S2. CONSIDERING THE STRONG LOW-LEVEL AND DEEP-LAYER
SHEAR...LOW CLOUD BASES DUE TO SMALL TEMP/DEWPOINT SPREADS...AND
INCREASING INSTABILITY DUE TO WARM AIR/MOISTURE ADVECTION AND SOME
BREAKS IN THE CLOUDS...ISOLATED TORNADOES WILL BE POSSIBLE ACROSS THE
SOUTHEAST TX PANHANDLE THIS AFTERNOON INTO THE EARLY EVENING. HAVE
ADDED THIS MENTION TO THE HWO...KEEPING CONFINED TO THE SOUTHEAST TX
PANHANDLE BASED ON EXPECTED FRONTAL POSITION. OTHERWISE...LARGE HAIL
LOOKS TO BE THE PRIMARY SEVERE THREAT WITH A LESSER THREAT FOR
DAMAGING WINDS. EXPECT CONVECTION TO DEVELOP ALONG THE FRONT LATER
THIS AFTERNOON AS UPPER FORCING/COOLING ALOFT INCREASES AHEAD OF
UPPER TROUGH. SUPERCELLS LOOK LIKELY INITIALLY GIVEN THE SHEAR/CAPE
COMBINATION.

KB

PREV DISCUSSION... /ISSUED 540 AM CST MON NOV 7 2011/

AVIATION...
12Z TAFS...AT KAMA...THE HIGHEST CHANCES FOR PRECIPITATION WILL BE
BETWEEN 15 AND 21Z. THOUGH ISOLATED TSRA COULD NOT BE RULED
OUT...BASED ON THE NAM MODEL SOUNDINGS...THINK THAT THE PRECIPITATION
AT KAMA WILL BE SHRA. THROUGH THIS PERIOD...VERY BRIEF MVFR
CONDITIONS WILL ALSO BE POSSIBLE. BOTH THE NAM AND THE GFS ARE
SHOWING A GOOD CHANCE THAT LOW CLOUDS COULD DEVELOP AGAIN AFTER
00Z...AND POSSIBLY NOT UNTIL AFTER 06Z. THOUGH THE MODELS SHOW IFR OR
LOWER CONDITIONS...THINK THE BOUNDARY LAYER MOISTURE ADVECTION IN
THOSE SOLUTIONS IS OVERDONE...AND THUS THINK THAT MVFR CONDITIONS ARE
MORE PROBABLE. WINDS WILL BE SHIFTING FROM SOUTHEASTERLY TO
SOUTHWESTERLY BEFORE THE FRONT COMES THROUGH NEAR 00Z.

AT KGUY...BETTER CHANCES FOR PRECIP WILL BE BETWEEN 16 AND 22Z. MUCH
LIKE KAMA...THINK THAT MOST OF THE PRECIP WILL BE SHRA. WINDS SHOULD
GENERALLY STAY NORTHERLY OR NORTHEASTERLY THROUGH MUCH OF THE PERIOD.
THE GFS TIME HEIGHT SHOWS CONDITIONS AT KGUY DETERIORATING BY 18Z TO
IFR CEILINGS...AND NOT IMPROVING AT ALL THROUGH THE TAF PERIOD.
AGAIN...THINK THE MODEL IS OVERESTIMATING LOW LEVEL MOISTURE...SO
WILL KEEP JUST MENTION OF MVFR.

AT KDHT...ONLY A SLIGHT CHANCE FOR ANY PRECIP...AND THINK IT IS
UNLIKELY SO WILL NOT MENTION IN THE TAF FOR NOW. THERE COULD BE A
BRIEF PERIOD AROUND 18Z WHEN WINDS SHIFT TO SOUTHERLY IF THE FRONT
LIFTS NORTH...BUT THINK MORE LIKELY THAT THE WINDS WILL STAY
NORTHERLY THROUGH THE TAF PERIOD. MUCH LIKE KAMA AND KGUY...KDHT
COULD ALSO SEE LOW CLOUDS...LIKELY MVFR...MOVE IN AFTER 00Z.

JOHNSON

PREV DISCUSSION... /ISSUED 355 AM CST MON NOV 7 2011/

DISCUSSION...
SURFACE LOW OVER THE PERMIAN BASIN AND TRANS PECOS REGION EARLY TODAY
TO LIFT NORTHEAST INTO PORTIONS OF THE TEXAS SOUTH PLAINS AND SOUTHERN
TEXAS PANHANDLE REGION BY THIS AFTERNOON. BACKDOOR FRONT REMAINS
QUASI-STATIONARY ACROSS THE NORTHEAST PORTIONS OF THE FORECAST AREA
THIS MORNING. FRONTAL BOUNDARY SHOULD MAKE SOME PROGRESS SLOWLY SOUTH
AND SOUTHWEST TODAY INTO THE CENTRAL TEXAS PANHANDLE BY THIS
AFTERNOON. INCREASING UPPER LEVEL SUPPORT FROM UPPER TROUGH TRACKING
EASTWARD ACROSS THE GREAT BASIN AND FOUR CORNERS REGION...AND ALSO
THE CENTRAL AND SOUTHERN ROCKIES BY LATE TODAY WILL ALLOW FOR
INCREASING CHANCES FOR CONVECTION THROUGHOUT THE DAY. WILL LEAVE POP
STRUCTURE ALONE TODAY WITH THE BEST CHANCES IN THE EASTERN
PANHANDLES. MID LEVEL DRIER AIR EXPECTED TO ENTRAIN INTO THE
PANHANDLES BY THIS AFTERNOON AHEAD OF THE UPPER SYSTEM. CANNOT
COMPLETELY RULE OUT THE POSSIBILITY OF ONE INCH HAIL AND GUSTY WINDS
NEAR 60 MPH MAINLY OFF THE CAPROCK...HOWEVER NOT OVERLY CONFIDENT
EITHER. AS THE SURFACE LOW AND FRONTAL BOUNDARY PUSH EASTWARD LATER
TODAY AND EARLY TONIGHT...DRIER CONDITIONS EXPECTED FROM SOUTHWEST TO
NORTHEAST. THEREFORE...WILL LOWER POPS TONIGHT ACROSS THE WESTERN
PANHANDLES AND KEEP THE HIGHER POPS IN THE EAST.

WRAP AROUND PRECIP LATER TONIGHT AND EARLY TUESDAY AS THE CLOSED
UPPER LOW MOVES EASTWARD OVER THE NORTHERN PORTIONS OF THE FORECAST
AREA. MAY SEE THE PRECIP CHANGE OVER BRIEFLY TO SNOW OVER THE EXTREME
NORTHWESTERN PANHANDLES WITH ANY SNOWFALL ACCUMULATIONS LIGHT...UP TO
ONE INCH. WILL HOLD OFF ON ANY ADVISORIES FOR NOW AS CONFIDENCE
LOW...HOWEVER LATER SHIFTS WILL NEED TO CLOSELY WATCH SITUATION IN
THE EVENT AN ADVISORY MAY BE NEEDED LATER ON. SYSTEM TO QUICKLY EXIT
THE PANHANDLES BY TUESDAY AFTERNOON GIVING WAY TO CLEARING SKIES AND
DRIER CONDITIONS. COLDER CONDITIONS TUESDAY THROUGH WEDNESDAY...AND
THEN NEAR OR ABOVE SEASONABLE TEMPS BY LATE IN THE WEEK INTO THE
WEEKEND. DRY CONDITIONS EXPECTED AFTER TUESDAY.

SCHNEIDER

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY
THROUGH THE MIDDLE OF THE WEEK DUE TO HIGHER RELATIVE HUMIDITY VALUES
AND LIGHT 20 FOOT WINDS. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP
BY FRIDAY INTO THE WEEKEND AS MINIMUM AFTERNOON RELATIVE HUMIDITIES
FALL TO NEAR 15 TO 20 PERCENT AND THE 20 FOOT WIND SPEEDS INCREASE TO
AROUND 15 TO 25 MPH.

SCHNEIDER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Nov 7, 1:28 PM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
128 PM CST MON NOV 7 2011

OKZ001>003-TXZ001>020-072200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
128 PM CST MON NOV 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS CAN BE EXPECTED ACROSS ALL OF THE OKLAHOMA AND TEXAS
PANHANDLES TODAY...AND LINGERING INTO THE EVENING HOURS ACROSS THE
EASTERN HALF OF THE PANHANDLES. SOME STORMS MAY BE SEVERE ACROSS
EASTERN PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON
AND EVENING. LARGE HAIL WILL BE THE PRIMARY HAZARD...ALTHOUGH SOME
THREAT FOR DAMAGING WINDS WILL EXIST AS WELL. IN ADDITION...ISOLATED
TORNADOES WILL BE POSSIBLE ACROSS THE SOUTHEAST TEXAS PANHANDLE. AS A
RESULT...A TORNADO WATCH IS IN EFFECT FOR THE FAR SOUTHEAST TEXAS
PANHANDLE UNTIL 9 PM THIS EVENING.

RAIN WILL MIX WITH OR CHANGE OVER TO LIGHT SNOW LATE TONIGHT ACROSS
THE NORTHWEST TEXAS PANHANDLE AND WESTERN OKLAHOMA PANHANDLE.
LIGHT SNOWFALL ACCUMULATIONS CAN BE EXPECTED LATE TONIGHT OVER THE
WESTERN OKLAHOMA PANHANDLE WITH AMOUNTS UP TO ONE INCH POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RAIN MIXED WITH SNOW OR LIGHT SNOW WILL BE POSSIBLE TUESDAY MORNING
ACROSS THE NORTHWEST TEXAS PANHANDLE AND WESTERN OKLAHOMA PANHANDLE.
SNOWFALL ACCUMULATIONS UP TO ONE INCH WILL BE POSSIBLE...MAINLY
ACROSS THE WESTERN OKLAHOMA PANHANDLE.

ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP FRIDAY AND SATURDAY AS
MINIMUM AFTERNOON RELATIVE HUMIDITIES FALL TO NEAR 15 TO 20 PERCENT
AND SOUTHWEST WINDS INCREASE TO AROUND 15 TO 25 MPH WITH HIGHER
GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE EASTERN TEXAS AND
OKLAHOMA PANHANDLES THIS AFTERNOON AND EVENING.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
POSSIBLE ELEVATED FIRE WEATHER CONDITIONS FRIDAY AND SATURDAY.

In the hours before

Special weather statement, Nov 7, 1:35 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
135 PM CST MON NOV 7 2011

TXZ014-019-072015-
DONLEY TX-GRAY TX-
135 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CST FOR GRAY AND DONLEY
COUNTIES.

AT 130 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 5 MILES NORTH OF CLARENDON...MOVING
NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THIS STORM SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

ANDRADE

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 4:29 PM CSTSevere Thunderstorm WarningAMACollingsworth, Wheeler21 min
Nov 7, 4:44 PM CSTSevere Thunderstorm WarningAMAArmstrong, Carson, Gray39 min
Nov 7, 5:39 PM CSTSevere Thunderstorm WarningAMAArmstrong, Carson, Gray31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.